Starting a new relationship while taking contraceptive pills may not be the best idea after researchers from University of Stirling suggested that women often changed their partners when they stopped taking the Pill.
The researchers polled more than 2,500 women and found that hormonal changes associated with taking the Pill caused less satisfied sexual lives among the women who also found their partners to be less attractive and less exciting in the bedroom.
AdvertisementWriting in the report, published in the Proceedings of the Royal Society B journal, the researchers said, "Our results indicate that a woman's use of OC [oral contraceptive] at the time when she meets her partner has measurable downstream consequences for partnership outcome. Our data provide important evidence in support of the proposal that the use of OC during partner choice (and possibly beyond) has the potential to profoundly inﬂuence the outcome of long-term relationships."
You May Also Like